# SDR DALA2021031101394

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 83,174 hours, 37,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: No Test
- Location: Psu Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DURING TEST AFT GALLEY LT AND RT OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REMOVED AND REPLACED AFT GALLEY LT AND RT OXYGEN CONTAINER DOOR AS PER A320 CMM 35-21-74. OK FOR SERVICE. (7397074)
